# SDR GAIA01087ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED RIGHT WING UPPER SPAR LEADING EDGE CORRODED AT WS 90.  ACCOMPLISHED RIGHT WING UPPER SPAR CHORD REPAIR WS 130-139 PER REPAIR ORDER FASI-007RO-1 REV I/R DATED MAR 27, 2001 AND STRUCTURAL SUBSTANTIATION REPORT AVHM--125 REV I/R DATED 3/27/2001.  (M)
